| Model Number |
7151H |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured, as the customer's age and weight were not provided.
Event or Problem Description
The customer reported that his blood glucose readings were not being stored in the memory of the contour meter.Additionally, the one reading that was stored in the meter's memory did not have date and time stamp associated with the reading.There was no allegation of an adverse event alleged.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour meter for evaluation.No test strips were returned.Therefore, the returned meter was tested with the in-house contour test strips using a blood sample, which gave a satisfactory performance.The blood glucose readings obtained during in-house testing were properly stored in the meter's memory.